# SDR IPXA2023082494002

- Difficulty date: August 23, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 20,936 hours, 12,553 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: UNKNOWN
- Part serial: NA
- Condition: Low Pressure
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NAMED EMERGENCY OPERATION CYLINDER PRESSURE LOWFOUND DOOR CYL SCHREADER VALVE LEAKING REPLACED VALVE AND ORING REF IPC 52-11-02-01B-080 SERVICED CYLINDER IAW AMM 52-10-14 LEAKED CHECK OK
